# SDR AALA2019032219001

- Difficulty date: March 20, 2019
- Submitted: March 22, 2019
- Operation: Air carrier
- Aircraft: N9621A
- Make and model: Doug MD 83
- Aircraft serial: 53592
- Aircraft time: 56,958 hours, 28,520 cycles
- System (JASC): 5241 · Galley Doors
- Part: Seal
- Part number: 59376091
- Condition: Dirty
- Location: Aft Galley Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND AN AIR LEAK IN THE AFT GALLEY DOOR AFTER TAKE OFF. AIR LEAK SUBSIDES AFTER AIRPLANE PRESSURIZED WITH  MANUAL PRESSURIZATION.  MAINTENANCE CLEANED THE SEAL AND ACCOMPLISHED LEAK CHECK AND FOUND WITHIN LIMITS IAW AMM 21-00-00.
